# SDR DHL200071742D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, GROUND START PNEUMATIC CONNECTOR ACCESS DOOR HAS WORN AND CHAFFED AREA AT AFT OUTBOARD END.  INSTALLED NEW SKIN AT GROUND ACCESS DOOR PER B727 SRM 52-90-1 AND 51-30-2.  REF: N/R 3423.
